# SDR AWXA200500057

- Difficulty date: January 12, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 49,240 hours, 22,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311209220209
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON CABIN FLOOR STRUCTURE SEAT TRACK Y1292 LT BETWEEN FS 20 AND FS 22.  MAINTENANCE REMOVED CORRODED SEAT TRACK Y1292 LT FROM FS 20 TO FS 22; FABRICATED A NEW REPLACEMENT SEAT TRACK PER DWG D53112812; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
